# SDR IXXA20200925037

- Difficulty date: September 19, 2020
- Submitted: September 26, 2020
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 63,979 hours, 25,158 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR ESCAPE SLIDE PRESSURE IS LOW.  AIRCRAFT GROUNDED FOR UNSCHEDULED MAINTENANCE.  REMOVED AND REPLACED L4 DOOR EVACUATION SLIDE, IAW B767 AMM 25-66-01.  AIRCRAFT RELEASED TO SERVICE.
